# SDR UALA2012101705925

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,997 hours, 12,789 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NOTICEABLE VIBRATION RIGHT SIDE BETWEEN ROWS 8-10.  PER CREW VIBRATION GOES AWAY WHEN THE RIGHT PACK IS SHUT OFF.  ACPD 777 MT 05-UA1, FOUND RIGHT RAN AIR DUCT CONNECTION WITH SECONDARY HEAT EXCHANGER BROKEN BOLTS (8M IN A ROW) CAUSING VIBRATION.  DEBRIEFED INBOUND FLT CREW, CONFIRMED VIBRATION WENT AWAY WHEN RIGHT PACK SELECTED OFF ON DESCENT.  DEFERRED RIGHT PACK INOP, RAN AIR DOOR DEACTIVATED CLOSED.
